MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX®LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX®LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AF02R-R
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that a portion of the foot of the attachment was perforated.It was also noted the internal tube bearings were corroded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Upon follow up, it was confirmed that there was no patient impact and the defect was detected prior to the surgery.
 
Additional Manufacturer Narrative
Report inconclusive.The device has been returned and still has pending evaluation results.The user manual contains the following warnings ¿do not use a legend attachment if any part of the attachment appears to be bent, loose, missing or damaged.Do not use excessive pressure, such as bending or prying, on attachmentsor dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff." in addition, ¿insert dissecting tool into motor collet with a slight rotational motion.A tactile and audible click is observed indicating that the dissecting tool is fully seated.¿ we will continue to track and trend this complaint type.Initial reporter: telephone number (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of a bent foot.No patient impact reported.Repair escalated to product event due to decontamination finding of a cut foot.Additional information is being requested regarding patient impact.

Brand Name
MIDAS REX®LEGEND FOOTED ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key9084565
Report Number1625507-2019-00099
Device Sequence Number16799931
Product Code HBB
UDI-Device Identifier00613994448026
UDI-Public00613994448026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF02R-R
Device Catalogue NumberAF02R-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1